Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
melissa1234567

Why Are My Joints And Bones Popping While On Accutane?

Recommended Posts

Everytime I move I hear a pop. This is my second course of accutane and I can't remember or not if this happen on my first course. My knees and elbow are kind of sore and painful when I bend them too.

I am just curious if anyone has had this problem and if it subsided after taking the medication?

I am only on DAY 19 I believe it is.

Share this post


Link to post
Share on other sites

From what ive read, it stays with you through the rest of you life, although i could be wrong. I know for a fact though that other people have had the same problem.

Share this post


Link to post
Share on other sites

Yes accutane can dry up more then just your face! It's also a derivative of vit a which competes with vit d! Accutane been known to lower this!

Also, it's a gamble some come off accutane and joint pain gone and some have life long issues! Just b/c you did one course and were fine means nothing! You have to make the decision too continue or not though I would let the derm know!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×